The problem of stability in queueing theory

Research output: Contribution to journalArticlepeer-review

19 Scopus citations

Abstract

The stability problem in queueing theory is concerned with the continuity of the mapping F from the set U of the input flows into the set V of the output flows. First, using the theory of probability metrics we estimate the modulus of F-continuity providing that U and V have structures of metric spaces. Then we evaluate the error terms in the approximation of the input flows by simpler ones assuming that we have observed some functionals of the empirical input flows distributions.

Original languageEnglish
Pages (from-to)287-317
Number of pages31
JournalQueueing Systems
Volume4
Issue number4
DOIs
StatePublished - Dec 1989

Keywords

  • Stability and continuity of queueing models
  • moment and marginal problems
  • probability metrics

Fingerprint

Dive into the research topics of 'The problem of stability in queueing theory'. Together they form a unique fingerprint.

Cite this